Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 24, NWS Corpus Christi, TX

May 11, 2021Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 11, 2021, 11:32 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2021, 11:32 PM CDT (04:32 UTC)
Expired
May 12, 2021, 12:00 AM CDT
In force
28 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 8:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2021-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2021-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2320 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS54 KCRP 120432
SVRCRP
TXC355-409-120500-
/O.NEW.KCRP.SV.W.0024.210512T0432Z-210512T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
1132 PM CDT Tue May 11 2021

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Central Nueces County in south central Texas...
  South central San Patricio County in south central Texas...

* Until midnight CDT.

* At 1132 PM CDT, a severe thunderstorm was located near Odem, or
  near Sinton, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  central Nueces and south central San Patricio Counties.

This includes the following highways...
 Interstate 37 between mile markers 7 and 8.
 US Highway 77 between mile markers 650 and 654.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2796 9762 2801 9756 2786 9737 2780 9752
TIME...MOT...LOC 0432Z 314DEG 18KT 2797 9754 

HAIL...0.75IN
WIND...60MPH
 
$$

PH
1 follow-up statement
576 
WWUS54 KCRP 120445
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1145 PM CDT Tue May 11 2021

TXC355-409-120500-
/O.CON.KCRP.SV.W.0024.000000T0000Z-210512T0500Z/
Nueces TX-San Patricio TX-
1145 PM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL NUECES AND SOUTH CENTRAL SAN PATRICIO COUNTIES...

At 1144 PM CDT, a severe thunderstorm was located near Odem, or 7
miles southwest of Taft, moving southeast at 20 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
central Nueces and south central San Patricio Counties.

This includes Interstate 37 between mile markers 7 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2791 9759 2797 9751 2786 9737 2780 9752
TIME...MOT...LOC 0444Z 314DEG 18KT 2793 9749 

HAIL...0.75IN
WIND...70MPH
 
$$

PH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:38 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 11, 7:38 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
738 PM CDT Tue May 11 2021

.DISCUSSION...

Have adjusted the pops up to categorical for this evening to
better match the ongoing convection. Otherwise, the rest of the
forecast looks on track. Convection is still expected to decrease
as it shifts east and southeast overnight into Wed morning
Lingering showers will remain possible Wed afternoon.

&&

.PREV DISCUSSION... /Issued 639 PM CDT Tue May 11 2021/

AVIATION...

Scattered to numerous thunderstorms can be expected through the
overnight hours as a slow moving cold front moves into S TX. This
will lead to CIGs and VSBYs varying between LIFR and MVFR
conditions tonight through Wed morning. S TX is under a Severe
Thunderstorm Watch with several warnings already in effect.
Thunderstorm activity is expected to decrease from west to
southeast through Wed morning with lingering showers through early
Wed afternoon. However, models indicate CIGs to continue between
IFR and MVFR levels through much of the day Wed. Strong gusty
winds can be expected with the stronger storms. A weak to moderate north
wind will develop behind the cold front by early Wed morning.

PREV DISCUSSION... /Issued 419 PM CDT Tue May 11 2021/

SHORT TERM (Tonight through Wednesday Night)...

Severe convection anticipated this evening over at least the
western portions of South Texas, owing to conditions favorable for
supercells/very large hail. Severe Thunderstorm Watch currently
in effect until 03z Wednesday. The deterministic runs predict a
weak upper level disturbance to move eastward across the SRN
Plains/TX during the period and contribute to the slow movement of
the front across the CWA, generally 06z-16z Wednesday. The
combination of copious moisture and the slow moving front will
likely contribute to the transition from a severe to a heavy
rainfall event overnight. After coordinating with surrounding
WFOs, will not issue a FFA for tonight. Based on RAP/NAM output,
conditions will not be ideal for efficient rainfall production
overnight, since these models maintain strong vertical shear,
large CAPE (although weaker than this evening), and only a limited
time period whereby a nearly saturated and warm 0-4km layer will
exist. After frontal passage Wednesday, expect cloudy/cooler
conditions, with elevated convection possible. Lowered maximum
temperatures Wednesday below NBM/SREF mean given expectation of
limited solar radiation. Drier Wednesday night. Ekman forcing
associated with persistent moderate northeast flow Wednesday
night may increase the risk of minor coastal flooding at Bob Hall
Pier 11-12z Thursday, near the time of high tide.

LONG TERM (Thursday through Tuesday)...

Rain chances will come to an end from north to south by Thursday
afternoon, as high pressure settles in the wake of the cold front.
Drier and cooler conditions are expected to persist through Friday
as ridging also dominates aloft. Northeast winds will veer east and
then southeast Friday night as the surface high pressure transitions
eastward. The return flow will allow for a steady increase in
moisture across the region early in the weekend with PWATs rising to
around 2 inches or more by Saturday afternoon. This, in addition to
several passing disturbances ejecting into the area from the mid-
levels, warmer temperatures, higher instability and little to none
convective inhibition may potentially provide the setting for
another round of showers and thunderstorms Saturday and Sunday.
Given this setting pans out, some of these storms could become
strong to severe at times over the weekend. Rain and storm chances
are likely to linger into early next week ahead of the next upper
low/trough moving from the Four Corners region into the Central
Plains.

Cooler and below normal temperatures can be expected Thursday
through Friday, followed by a warming trend over the weekend into
early next week. Highs will range from the upper 70s to near 80 on
Thursday to the mid 80s to upper 90s by Monday. Lows will be in the
60s Thursday night, warming into the 70s over the weekend.

MARINE...

Severe convection possible this evening/early tonight, followed
by a transition to a heavy rainfall event after 06z Wednesday in
advance of/near an approaching front. The front is expected to
move across the Waters Wednesday afternoon. Drier conditions
expected Wednesday night. The combination of increasing MSLP over
the NW Gulf of Mexico, and surface low pressure over the Bay of
Campeche, anticipate moderate northeast flow by Wednesday night.
Rain chances will diminish on Thursday. Moderate northeast flow
behind the front will continue Thursday through Friday. Onshore
flow and increasing moisture beginning Friday night will combine
with a series of upper level disturbances to generate isolated to
scattered showers and thunderstorms Saturday and Sunday.
Intermittent periods of Small Craft Exercise Caution or Advisory
conditions will be possible Thursday through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    71  76  66  79  66  /  70  60  10  10   0
Victoria          69  74  63  77  61  /  70  50  10  10   0
Laredo            72  74  65  81  66  /  80  60  20  20  10
Alice             70  75  64  81  64  /  80  60  10  10   0
Rockport          71  76  66  80  68  /  70  60  10  10   0
Cotulla           70  73  64  82  65  /  80  40  10  10   0
Kingsville        70  76  65  79  65  /  80  70  10  10   0
Navy Corpus       73  76  69  78  69  /  60  70  20  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TE/81...SHORT TERM
Hazardous weather outlook, May 11, 11:20 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
1120 PM CDT Tue May 11 2021

TXZ229>234-239>247-342>347-442-443-447-130430-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
1120 PM CDT Tue May 11 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 4 am for Jim
Wells, San Patricio, Nueces, and Kleberg counties.

Scattered to numerous showers and thunderstorms across South
Texas Tonight. A few storms could be severe with large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms are expected across
most of South Texas tonight and Wednesday. A few storms could be
severe along with a threat of heavy rainfall.

Scattered showers and thunderstorms will be possible Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ230-235-250-255-270-275-130430-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1120 PM CDT Tue May 11 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 4 am for the
southern Bays and nearshore waters.

Scattered to numerous thunderstorms expected late tonight and into
Wednesday morning. Wind gusts to 40 knots or higher are possible
along with hail and dangerous lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms are expected
through Wednesday. A few storms could be severe with gusty winds,
hail and a waterspout possible.

Scattered showers and thunderstorms will be possible Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, May 11, 8:47 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
847 PM CDT Tue May 11 2021

TXZ239-240-120230-
Webb-Duval-
847 PM CDT Tue May 11 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL DUVAL AND EAST
CENTRAL WEBB COUNTIES...

At 847 PM CDT, a strong thunderstorm was located 14 miles northeast
of Ranchitos Las Lomas, or 20 miles southeast of Encinal, moving east
at 35 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

This storm will remain over mainly rural areas of west central Duval
and east central Webb Counties.
This includes US Highway 59 between mile markers 780 and 796.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2776 9922 2794 9918 2791 9876 2764 9880
TIME...MOT...LOC 0147Z 278DEG 31KT 2784 9911

PH
Special weather statement, May 11, 9:01 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
901 PM CDT Tue May 11 2021

TXZ239-240-120245-
Webb-Duval-
901 PM CDT Tue May 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUVAL AND SOUTHEASTERN
WEBB COUNTIES...

At 901 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Freer to 9 miles northeast of Bruni
to 7 miles south of Mirando City. Movement was east at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Freer, Benavides, Realitos, Mirando City, Bruni, Oilton, Rosita and
Aguilares.

This includes US Highway 59 between mile markers 762 and 790.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2727 9910 2733 9933 2757 9906 2794 9880
      2792 9826 2746 9838 2735 9855 2734 9862
      2736 9863 2735 9880 2727 9880
TIME...MOT...LOC 0201Z 282DEG 20KT 2785 9863 2753 9872 2734 9902

PH
Special weather statement, May 11, 9:28 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
928 PM CDT Tue May 11 2021

TXZ231-232-240>244-120315-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Duval-Inland
Kleberg-
928 PM CDT Tue May 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...
WESTERN NUECES...NORTHWESTERN SAN PATRICIO...CENTRAL JIM WELLS...
SOUTHEASTERN LIVE OAK...NORTHWESTERN KLEBERG AND SOUTH CENTRAL BEE
COUNTIES...

At 928 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lagarto to near Alice to near Palito
Blanco. Movement was southeast at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Alice, Mathis, Orange Grove, Lake City, San Patricio, Edroy,
Banquete, Tynan, San Jose, Sandia, West Sinton, Argenta, Mount Lucas,
Lagarto, Alfred-South La Paloma, Bluntzer, Westdale, Ben Bolt, Palito
Blanco and Alice Acres.

This includes the following highways...
 Interstate 37 between mile markers 23 and 44.
 US Highway 281 between mile markers 666 and 692.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2814 9761 2768 9778 2742 9800 2757 9834
      2784 9810 2822 9795
TIME...MOT...LOC 0228Z 300DEG 7KT 2812 9791 2780 9803 2756 9822

PH
Special weather statement, May 11, 10:31 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Corpus Christi TX
1031 PM CDT Tue May 11 2021

TXZ241>244-342-343-120415-
Jim Wells-Inland Nueces-Inland San Patricio-Coastal Nueces-Coastal
Kleberg-Inland Kleberg-
1031 PM CDT Tue May 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...CENTRAL SAN
PATRICIO...NORTHEASTERN JIM WELLS AND KLEBERG COUNTIES...

At 1031 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandia to 6 miles west of Driscoll
to 9 miles southwest of Kingsville. Movement was southeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Corpus Christi, Kingsville, Robstown, Sinton, Mathis, Taft, Driscoll,
Corpus Christi International Airport, Bishop, Odem, San Patricio,
Edroy, Banquete, West Sinton, Riviera, Clarkwood, Annaville,
Calallen, Kingsville Naval Air Station and Riviera Beach.

This includes the following highways...
 Interstate 37 between mile markers 4 and 35.
 US Highway 181 between mile markers 618 and 630.
 US Highway 77 between mile markers 644 and 708.

LAT...LON 2726 9799 2726 9806 2810 9782 2807 9737
      2724 9762 2725 9764 2728 9765 2726 9773
      2728 9776 2727 9777 2728 9778 2727 9781
      2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 0331Z 308DEG 21KT 2799 9785 2770 9785 2746 9801

PH
Special weather statement, May 11, 11:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1106 PM CDT Tue May 11 2021

TXZ244-120445-
Inland San Patricio-
1106 PM CDT Tue May 11 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SAN PATRICIO COUNTY...

At 1105 PM CDT, a strong thunderstorm was located near West Sinton,
or 8 miles east of Mathis, moving southeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sinton, Odem, St. Paul, West Sinton, Edroy and Tynan.

This includes the following highways...
 Interstate 37 between mile markers 20 and 34.
 US Highway 181 between mile markers 614 and 622.
 US Highway 77 between mile markers 642 and 656.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2802 9780 2803 9780 2804 9781 2804 9782
      2817 9778 2813 9757 2814 9756 2812 9745
      2788 9756
TIME...MOT...LOC 0405Z 300DEG 10KT 2808 9769

PH
Special weather statement, May 11, 11:15 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1115 PM CDT Tue May 11 2021

TXZ242-342-120500-
Coastal Kleberg-Inland Kleberg-
1115 PM CDT Tue May 11 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT KLEBERG COUNTY...

At 1114 PM CDT, strong thunderstorms were located near Ricardo, or
near Kingsville, moving southeast at 20 mph.

Locations impacted include...
Kingsville, Riviera Beach, Riviera, Ricardo, Kingsville Naval Air
Station and Loyola Beach.

This includes US Highway 77 between mile markers 688 and 708.

LAT...LON 2722 9799 2726 9799 2726 9804 2758 9801
      2753 9749 2723 9753 2724 9763 2728 9765
      2726 9773 2728 9776 2727 9777 2728 9778
      2727 9781 2725 9783 2724 9788 2724 9792
      2723 9795 2722 9796
TIME...MOT...LOC 0414Z 302DEG 18KT 2744 9780

PH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:00 PM CDTTornado WarningCRPDuval, McMullen45 min
May 11, 7:05 PM CDTSpecial Weather StatementCRPWebb40 min
May 11, 7:15 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb45 min
May 11, 7:19 PM CDTAreal Flood AdvisoryCRPDuval, Live Oak, McMullen3 hr
May 11, 7:26 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak, McMullen49 min
May 11, 7:38 PM CDTSevere Thunderstorm WarningCRPWebb52 min
May 11, 8:09 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen3 hr
May 11, 8:09 PM CDTTornado WarningCRPDuval, Jim Wells, Live Oak51 min
May 11, 8:19 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak41 min
May 11, 8:32 PM CDTTornado WarningCRPDuval28 min
May 11, 8:47 PM CDTSpecial Weather StatementCRPWebb43 min
May 11, 8:52 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak, Nueces, San Patricio38 min
May 11, 9:01 PM CDTSpecial Weather StatementCRPDuval44 min
May 11, 9:15 PM CDTSevere Thunderstorm WarningCRPDuval, Webb45 min
May 11, 9:21 PM CDTSevere Thunderstorm WarningCRPDuval39 min
May 11, 9:28 PM CDTSpecial Weather StatementCRPJim Wells47 min
May 11, 9:38 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces52 min
May 11, 9:43 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen, San Patricio3 hr
May 11, 9:50 PM CDTSevere Thunderstorm WarningCRPDuval40 min
May 11, 10:13 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg32 min
May 11, 10:14 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces3 hr
May 11, 10:26 PM CDTTornado WarningCRPJim Wells, Kleberg34 min
May 11, 10:31 PM CDTSpecial Weather StatementCRPKleberg, Nueces, San Patricio44 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg45 min
May 11, 10:53 PM CDTSpecial Marine WarningCRP2 hr
May 11, 10:55 PM CDTAreal Flood AdvisoryCRPBee, Jim Wells, Live Oak, San Patricio110 min
May 11, 11:06 PM CDTSpecial Weather StatementCRPSan Patricio39 min
May 11, 11:15 PM CDTSpecial Weather StatementCRPKleberg45 min
May 11, 11:25 PM CDTSpecial Marine WarningCRP95 min
May 11, 11:56 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio49 min
May 12, 12:08 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces3 hr
May 12, 12:14 AM CDTSpecial Weather StatementCRPNueces31 min
May 12, 12:21 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces, San Patricio3 hr
May 12, 12:57 AM CDTSpecial Marine WarningCRP93 min
May 12, 12:59 AM CDTSpecial Weather StatementCRPNueces46 min
May 12, 1:00 AM CDTSpecial Marine WarningCRP60 min
May 12, 1:06 AM CDTHigh Wind WarningCRPNueces114 min
May 12, 1:29 AM CDTSpecial Weather StatementCRPNueces31 min
May 12, 1:48 AM CDTSpecial Marine WarningCRP117 min
May 12, 10:38 AM CDTSmall Craft AdvisoryCRP6 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.